On anomalous U(1) gauge theory in four dimensions

Rajaraman, R. (1987) On anomalous U(1) gauge theory in four dimensions Physics Letters B, 184 (4). pp. 369-374. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037026...

Related URL: http://dx.doi.org/10.1016/0370-2693(87)90182-1


We discuss the consistency, unitarity and Lorentz invariance of an anomalous U(1) gauge theory in four dimensions. Our analysis is based on an effective low-energy action valid in the chiral symmetry broken phase. The allegedly bad properties of anomalous theories (except non-renormalizability) are examined. It is shown that, in the low-energy context, the theory can be consistently and unitarily quantised, and is formally Lorentz covariant.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56091
Deposited On:22 Aug 2011 12:46
Last Modified:22 Aug 2011 12:46

Repository Staff Only: item control page